| Model Number |
5484305 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from manufacturing representative regarding a product identified during an event.It was reported that screwdriver tip broke.No patient was involved in this event.No further complications were reported/anticipated.Event happened during intra op placing a pedicle screw.While pulling off screwdriver after placing pedicle screw, the t25 tip of the screwdriver became unattached (broke) off the inner shaft of the driver.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3: product analysis #706499381:product#5484305 ;lot# ot16f010 visual and optical examination identified that the tip of the screwdriver has been sheared off and is missing and the threads are da maged.This is consistent with overload.H6: updated with available additional information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.